# SDR UALA2010060301927

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,968 hours, 9,666 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945242
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. SEAT ROW 36 LT.  SECURED CONNECTOR. OPS CK NORMAL.
